# SDR SWAA2024101647581

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,694 hours, 31,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE FWD AREA RIGHT EMERGENCY LIGHT INOP 2024-565696<[01] REPLACED EXTERIOR FUSELAGE FWD AREA RIGHT EMERGENCY LIGHT IAW B737-700 AMM 33-51-04-960-802 AND PERFORMED TEST IS OK .SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED EXTERIOR FUSELAGE FWD AREA RIGHT EMERGENCY LIGHT IAW B737-700 AMM 33-51-04-960-801 AND PERFORMED TEST IS OK .;[03] REPLACED EXTERIOR FUSELAGE FWD AREA RIGHT EMERGENCY LIGHT IAW B737-700 AMM 33-51-04-960-801 AND PERFORMED TEST IS OK .
